Skip to content
My WebMD Sign In, Sign Up
Help please!!! need advice!
avatar
mhamel10 posted:
I have been on Mirena for about a year and a half now, my boyfriend and I have been together for over four years now, I'm only 20, but since we have been together so long we only use the mirena as our contraception, the last two weeks, I have been having extreme mood swings, crying over the most random things, and have been nauseous almost every day, never throwing up though, I've also had tender breasts and slight bleeding, I haven't had a period since the first few months of having mirena, getting nervous if I'm pregnant, have even noticed my stomach feeling slightly firmer, not sure if its just me being nervous and just thinking I'm getting bigger, but I even feel funny in my stomach region, and advice?! not really sure what to do at this point! thank you!!!
Reply
 
avatar
tlkittycat1968 responded:
Try taking a test.
Proud mommy to PJ (5)
 
avatar
McCurdygirl84 responded:
Not knowing can be scary...I would take a test...if you still have symptoms make an appointment with your obgyn and relay your concerns, They may be able to use other methods to see if you are in fact pregnant
Best of luck and God Blessings:)
 
avatar
atrutty29 responded:
I was on the mirena without hormones (cannot use hormonal BC bc of migraines), and it made me bleed so much that it made me anemic and they had to remove. Is yours with hormones or without?

Either way - make an appt. I always worried about having a forign object up there and the possibility of puncturing the uterus if it moves...... Don't want to scare u byt with IUDs there is no room for wondering...

GL!
Angie
DD8, DS6, DS3.
Worried about post Vas pregnancy


Spotlight: Member Stories

Me and my husband have just recently started trying last 2 months i got negetive tests and got my period as per normal now this month my period is due...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.